Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 76, NWS Norman, OK

June 23, 2016Kay County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 23, 2016, 11:56 PM CDT for Kay County, Oklahoma. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 11:56 PM CDT (04:56 UTC)
Expired
Jun 24, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Kay County, OK

The radar

The Wichita radar (KICT), 93 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 12:00 AM CDTFLASH FLOOD1 W Newkirk, OKWATER COVERING PECKHAM ROAD.
Jun 24, 3:11 AM CDTFLASH FLOOD3 N Newkirk, OKPICKUP TRUCK WASHED OFF US HWY 77 BY HIGH WATER. REPORTED BY OHP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2424 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2424 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

808 
WGUS54 KOUN 240456
FFWOUN
OKC071-240800-
/O.NEW.KOUN.FF.W.0076.160624T0456Z-160624T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 300 AM CDT
    
* AT 1155 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN NEAR NEWKIRK AND CHILOCCO. NEARLY 4 INCHES OF RAIN HAVE
  ALREADY FALLEN AND ADDITIONAL RAINFALL OF UP TO 1 TO 2 INCHES IS
  EXPECTED OVER THE NEXT HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PONCA CITY...NEWKIRK...KILDARE AND CHILOCCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
      3700 9695

$$

03
4 follow-up statements
706 
WGUS74 KOUN 240537
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT FRI JUN 24 2016

OKC071-240800-
/O.CON.KOUN.FF.W.0076.000000T0000Z-160624T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAY OK-
1237 AM CDT FRI JUN 24 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL KAY COUNTY...

AT 1236 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER THREE INCHES OF RAIN HAVE
FALLEN IN THE PAST HOUR IN AND AROUND NEWKIRK. ADDITIONAL RAINFALL
IS ALSO EXPECTED. DANGEROUS FLASH FLOODING IS LIKELY ALREADY
OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEWKIRK...KILDARE AND CHILOCCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
      3700 9695

$$

03
554 
WGUS54 KOUN 240728
FFWOUN
OKC071-241100-
/O.EXT.KOUN.FF.W.0076.000000T0000Z-160624T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 600 AM CDT
    
* AT 225 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  VERY HEAVY RAIN NEAR NEWKIRK. OVER 4 INCHES OF RAIN HAVE ALREADY
  FALLEN AND ADDITIONAL RAINFALL OF UP TO 2 TO 3 INCHES WILL
  BE POSSIBLE THROUGH THE EARLY MORNING HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PONCA CITY...NEWKIRK...KILDARE AND CHILOCCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
      3700 9695

$$

03
851 
WGUS54 KOUN 241053
FFWOUN
OKC071-241400-
/O.EXT.KOUN.FF.W.0076.000000T0000Z-160624T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
553 AM CDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 900 AM CDT
    
* AT 551 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN OVER NORTHERN KAY COUNTY. OVER 6 INCHES OF RAIN HAVE
  FALLEN AND ADDITIONAL RAINFALL OF UP TO ONE INCH IS EXPECTED OVER
  THE NEXT HOUR OR TWO.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PONCA CITY...NEWKIRK...KILDARE AND CHILOCCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
      3700 9695

$$

03
797 
WGUS74 KOUN 241353
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
853 AM CDT FRI JUN 24 2016

OKC071-241403-
/O.EXP.KOUN.FF.W.0076.000000T0000Z-160624T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAY OK-
853 AM CDT FRI JUN 24 2016

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL KAY COUNTY WILL EXPIRE
AT 900 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
      3700 9695

$$

MAHALE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 9:40 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 23, 9:40 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
940 PM CDT THU JUN 23 2016

.DISCUSSION...
A lone thunderstorm remains this evening, a few miles south
of Enid. This storm has weakened over the past 15 minutes and
may dissipate completely.

However, an outflow boundary is draped across northern Oklahoma
roughly from Tulsa to Enid and Woodward. The boundary is rather
shallow per KVNX, but may help with additional shower and
thunderstorm develop later tonight/overnight as a low level jet
increases. Other storms remain over the higher terrain and these
storms may reach northwest Oklahoma during the overnight hours.
Unsure on the overall coverage of precipitation, so plan to keep
pops around 30 percent.

The stronger storms will be capable of gusty winds to 50 mph,
heavy rainfall (PWATS are rather high) and perhaps small hail.

&&

.PREV DISCUSSION... /issued 619 PM CDT THU JUN 23 2016/

DISCUSSION...
The 24/00Z TAF discussion is below.

AVIATION...
Generally expect VFR conditions to continue through the TAF
period. Otherwise, expect the remnant outflow boundary across
northern Oklahoma to lift northward this evening/overnight, which
should veer the winds back to the southeast across KGAG/KWWR/KPNC.

There is an outside possibility for storms to approach KGAG and
KWWR from the west overnight; however, confidence is too low to
include in TAFS. Elsewhere, southerly winds are expect to become
gusty once again tomorrow afternoon.

Mahale

PREV DISCUSSION... /issued 405 PM CDT THU JUN 23 2016/

DISCUSSION...
A remnant mesoscale convective vortex (MCV) continues to progress
eastward across southern Kansas. Showers and storms will remain
possible across north central Oklahoma near the MCV and any
associated outflow boundaries through the afternoon/early evening.

MLCAPE around 2500 J/kg will allow for some severe hail threat, but
relatively weak mid-level lapse rates and 0-6 km shear should limit
the magnitude of any hailstones. Downdraft CAPE over 1500 J/kg will
result in wet downburst potential as any intense reflectivity
cores collapse.

Showers and storms also are developing across eastern Colorado
and New Mexico. Several convective-allowing models suggest these
storms could approach northwest Oklahoma later tonight into
tomorrow morning.

On Saturday, a cold front is expected to become quasi-stationary
across western Kansas and the Oklahoma/Texas panhandles. Remnant
showers and storms that develop along this boundary may approach
northwest Oklahoma late Sunday.

Any effective boundary from these storms may serve as a potential
focal point for storms on Sunday. The greatest threat will be
across northern Oklahoma.

Monday and beyond, the mid-level ridge is expected to shift to the
west. This should allow weak short waves, backdoor colds fronts,
and/or MCS to affect the Southern Plains. The greatest QPF signal on
both the GFS and ECMWF is across the northeast; however, there is
quite a bit of uncertainty as storm chances likely will be driven
by the previous day's convection and any remnant features (such as
outflow boundaries and MCVs). The bottom line is temperatures
should be at least slightly cooler with a daily chance of showers
and storms through next week.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  95  73  95 /  10   0   0   0
Hobart OK         75  96  74  97 /  10   0   0   0
Wichita Falls TX  75  96  75  97 /   0   0   0   0
Gage OK           73  98  73  98 /  30  20  10  10
Ponca City OK     75  96  75  97 /  30  10   0   0
Durant OK         74  93  74  93 /   0   0   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 23, 7:15 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT THU JUN 23 2016

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS MAY MOVE ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES THIS EVENING...REACHING NORTHWESTERN
OKLAHOMA MAINLY AFTER MIDNIGHT.  OTHER WIDELY SCATTERED THUNDERSTORMS
MAY FORM IN NORTHERN OKLAHOMA AND SOUTHERN KANSAS ALONG AND NORTH OF
AN OUTFLOW BOUNDARY.

THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
OVER 45 MPH AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.HEAT...
AFTERNOON HEAT INDEX VALUES WILL REACH 95 TO 105 ACROSS MUCH OF
THE AREA FRIDAY THROUGH MONDAY.

.THUNDERSTORMS...
THUNDERSTORM CHANCES RETURN SUNDAY AND CONTINUE THROUGH WEDNESDAY.
A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 23, 9:08 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT THU JUN 23 2016

OKZ012-240230-
GARFIELD OK-
908 PM CDT THU JUN 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD COUNTY
UNTIL 930 PM CDT...

AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
DRUMMOND...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...DRUMMOND AND VANCE AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3636 9786 3617 9792 3617 9809 3637 9810
TIME...MOT...LOC 0207Z 181DEG 9KT 3622 9803

11
Special weather statement, Jun 23, 9:29 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT THU JUN 23 2016

OKZ012-240245-
GARFIELD OK-
929 PM CDT THU JUN 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD COUNTY
UNTIL 945 PM CDT...

AT 927 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DRUMMOND...
MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...LAHOMA...DRUMMOND AND VANCE AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3617 9792 3617 9807 3640 9810 3637 9787
TIME...MOT...LOC 0227Z 181DEG 8KT 3625 9802

11
Special weather statement, Jun 23, 10:44 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT THU JUN 23 2016

OKZ008-240430-
KAY OK-
1044 PM CDT THU JUN 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL
1130 PM CDT...

AT 1042 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHILOCCO...
MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...NEWKIRK...KAW CITY...KILDARE...KAW LAKE...
HARDY AND CHILOCCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

IF ON OR NEAR KAW LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
      3675 9682 3674 9683 3675 9687 3675 9689
      3668 9693 3669 9700 3699 9717 3700 9715
      3700 9675
TIME...MOT...LOC 0342Z 318DEG 9KT 3696 9705

11
Special weather statement, Jun 23, 11:34 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT THU JUN 23 2016

OKZ008-240500-
KAY OK-
1134 PM CDT THU JUN 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL
MIDNIGHT CDT...

AT 1132 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWKIRK...
MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
SOME FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
      3674 9683 3675 9687 3675 9689 3668 9693
      3669 9702 3670 9703 3669 9705 3700 9723
      3700 9675
TIME...MOT...LOC 0432Z 324DEG 20KT 3686 9704

SIX

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:08 PM CDTSpecial Weather StatementOUNGarfield22 min
Jun 23, 9:29 PM CDTSpecial Weather StatementOUNGarfield16 min
Jun 23, 10:44 PM CDTSpecial Weather StatementOUNKay46 min
Jun 23, 11:25 PM CDTAreal Flood AdvisoryOUNKay110 min
Jun 23, 11:34 PM CDTSpecial Weather StatementOUNKay26 min
Jun 23, 11:45 PM CDTSevere Thunderstorm WarningOUNKay, Noble45 min
Jun 24, 12:27 AM CDTSevere Thunderstorm WarningOUNKay48 min
Jun 24, 2:08 AM CDTSpecial Weather StatementOUNKay37 min
Jun 24, 2:30 AM CDTSevere Thunderstorm WarningOUNKay45 min
Jun 24, 3:08 AM CDTFlash Flood WarningOUNKay3 hr
Jun 24, 5:23 AM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.